# SDR USAA2014102000019

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,159 hours, 24,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FRAME 64 TO 66 Z-500 -Y1292.  REPLACED FLOORBEAM BETWEEN FRAME 64 TO 66 Z-500 -Y1292 IAW SRM 51-42-12.
